# SDR DL72S952479

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Condition: Corroded
- Location: Nr 4 Te Midflap
- Component: 652163362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND CORROSION, I/B THRUST BEARING BORE NR 4 MIDFLAP.  REPAIRED PER SRM 57-50-4.
